Alert archive / North Carolina / Tornado Warnings in 2020

Tornado Warning 8, NWS Raleigh, NC

February 6, 2020Durham County, Orange County, Person County, North Carolina

NWS Raleigh, NC issued this tornado warning at Feb 6, 2020, 12:52 PM EST for Durham County, Orange County, Person County, North Carolina. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2020, 12:52 PM EST (17:52 UTC)
Expired
Feb 6, 2020, 1:15 PM EST
In force
23 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Durham County, NC, Orange County, NC, Person County, NC

The radar

The Raleigh/Durham radar (KRAX), 72 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 1:05 PM ESTTSTM WND DMG2 Ene Hillsborough, NCCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 ENE HILLSBOROUGH. SEVERAL TREES DOWN NEAR HILLSBOROUGH. CORRECTED TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 6, 10:12 AM ESTTornado WatchSPC7 hr
Feb 6, 12:41 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.9 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 310 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
449 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
310 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

614 
WFUS52 KRAH 061752
TORRAH
NCC063-135-145-061815-
/O.NEW.KRAH.TO.W.0008.200206T1752Z-200206T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
1252 PM EST Thu Feb 6 2020

The National Weather Service in Raleigh has issued a

* Tornado Warning for...
  Southern Person County in central North Carolina...
  Northern Orange County in central North Carolina...
  Northwestern Durham County in central North Carolina...

* Until 115 PM EST.
    
* At 1251 PM EST, a severe thunderstorm capable of producing a
  tornado was located near Hillsborough, moving east at 65 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Rougemont around 105 PM EST.

Other locations impacted by this tornadic thunderstorm include Carr,
Bushy Fork, Efland, Lake Michie and Moriah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3609 7881 3609 7879 3608 7879 3601 7926
      3623 7926 3624 7915 3634 7915 3638 7880
TIME...MOT...LOC 1751Z 252DEG 55KT 3615 7916 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

22
2 follow-up statements
410 
WWUS52 KRAH 061805
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
105 PM EST Thu Feb 6 2020

NCC063-135-145-061815-
/O.CON.KRAH.TO.W.0008.000000T0000Z-200206T1815Z/
Person NC-Orange NC-Durham NC-
105 PM EST Thu Feb 6 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM EST FOR
SOUTHEASTERN PERSON...NORTHEASTERN ORANGE AND NORTHWESTERN DURHAM
COUNTIES...
    
At 105 PM EST, a severe thunderstorm capable of producing a tornado
was located near Rougemont, or 10 miles southeast of Roxboro, moving
northeast at 80 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Person, northeastern Orange and northwestern Durham
Counties, including the following locations... Lake Michie, Surl,
Bahama, Moriah and Eno River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3609 7881 3609 7879 3608 7879 3606 7904
      3621 7900 3633 7902 3638 7880
TIME...MOT...LOC 1805Z 243DEG 71KT 3629 7887 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

22
800 
WWUS52 KRAH 061811
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
111 PM EST Thu Feb 6 2020

NCC063-135-145-061820-
/O.EXP.KRAH.TO.W.0008.000000T0000Z-200206T1815Z/
Person NC-Orange NC-Durham NC-
111 PM EST Thu Feb 6 2020

...THE TORNADO WARNING FOR SOUTHEASTERN PERSON...NORTHEASTERN ORANGE
AND NORTHWESTERN DURHAM COUNTIES WILL EXPIRE AT 115 PM EST...
    
The tornadic thunderstorm which prompted the warning has weakened. 
 Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 500 PM EST for central North
Carolina. A Tornado Watch also remains in effect until 700 PM EST for
central North Carolina.

LAT...LON 3609 7881 3609 7879 3608 7879 3606 7904
      3621 7900 3633 7902 3638 7880
TIME...MOT...LOC 1810Z 252DEG 55KT 3632 7877 

$$

22

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Feb 6, 12:50 PM EST, 2 minutes earlier.

Area forecast discussion, Feb 6, 12:50 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
1250 PM EST Thu Feb 6 2020

.SYNOPSIS...
A front over northern NC will drift northward and become quasi-
stationary from northwestern NC to central VA through this
afternoon, ahead of a strong area of low pressure and trailing cold
front that will track across the Carolinas late this afternoon and
early tonight. A secondary cold front will follow and cross the
region Friday morning.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 540 AM Thursday...

...Multi-faceted hazard risks include flooding, severe storms, and
strong to damaging gradient winds/gusts both in a growing warm
sector this afternoon and again in post-frontal CAA/strong MSL
pressure rises Friday morning...

Downstream of a blocking ridge over the ern Pacific, the nrn and srn
branches of the upr jet have phased from nrn Mexico to the lwr Great
Lakes. Within the associated phased, full latitude trough from the
nrn Plains to nrn Mexico this morning, several notable shortwave
perturbations are evident in wv satellite and 00Z/Thu upr air data
from the lwr MS Valley wnwwd across the srn and cntl (high) Plains.
The lead two of these features over the lwr MS Valley wwd to ern OK
this morning will shear rapidly newd with associated upr divergence
maxima and forcing for ascent that will focus from the TN Valley
newd across the srn Appalachians this morning. Meanwhile, the
strongest of these shortwave perturbations, and most influential for
cntl NC, were still digging into the longwave trough base this
morning and located over ern CO and wrn TX/the Rio Grande,
respectively. These features are forecast to laterally interact and
be drawn nearer while pivoting newd across the TN Valley and srn
Appalachians through 12Z Fri, with associated extreme mid level
height falls forecast to maximize between 200-250 meters over wrn NC
through that time, with an equally extreme/anomalous 500 mb jet
streak that the models indicate will strengthen to around 140 kts
over cntl NC through the same time. The SPC Sounding Climo Page
indicates winds that strong at that level have only been recorded a
handful of times during the period of record at GSO. The related
extreme deep layer wind fields will provide for a strongly, mostly-
unidirectionally-sheared environment over cntl NC throughout the
period.

At the surface, a slowly retreating wedge front was analyzed at 10Z
across far nrn NC from near ECG wwd to TDF and MWK, then nnwwd to a
999 mb low over WV. A trailing, wavy cold front extended swwd
through a pair of 996-998 mb lows over middle TN and nrn AL, then
swwd and slightly lagging a srn stream frontal system that
delineates the nrn and wrn bound of maritime Tropical air
characterized by upr 60s-lwr 70s surface dewpoints and moderate
MLCAPE that has surged as far n as cntl AL/GA, swwd to the MS Delta
region. The wedge front is likely to become quasi-stationary from
nwrn NC newd across cntl VA today, reinforced by periods of
widespread rainfall. A growing warm sector, as morning low clouds
and areas of rain retreat nwd, will expand across the ern and e-cntl
Carolinas through midday to early afternoon, immediately preceding
the srn stream/mT front and squall line that will cross the region
late this afternoon through early tonight. The slightly lagging
frontal zone from WV to middle TN this morning will follow and sweep
ewd across cntl NC late tonight and Fri morning.

Initially widespread rain this morning is expected to taper off and
retreat nwwd into the wrn Piedmont through late morning-midday.
Associated boundary layer deepening and mixing southeast of
lingering low overcast over the nw Piedmont will cause strong low
level winds to mix to the surface and manifest as windy swly surface
winds that may gust up to 35-40 mph, strongest from Scotland to
Wilson Co. and points sewd. We considered a short-fuse Wind Advisory
for those areas from roughly 11 AM to 5 PM, but elected not to issue
at this time given that gusts exceeding 40 mph are likely to be
isolated. The day shift may elect otherwise should 12Z analyses
support slightly stronger warm sector wind.

A band of of showers and leading narrow line of intense convection --
with torrential downpours; isolated QLCS/mesovortex tornadoes; and
widespread 35-45 kt gusts and isolated higher ones-- will spread
east across central NC this afternoon through this evening. While
the squall line motion will be ewd, storm motion vectors favor a
nwwd cell motion that will favor training and a heightened risk of
flooding.

Storm total rain amounts are relatively unchanged from previous
forecasts, or perhaps slightly less, ranging from 2-4 inches over
the Piedmont to 1-3 inches over the Coastal Plain, the latter of
which is generally just shy of both 1 and 3-hour Flash Flood
Guidance values. As such, no expansion of the FFA will be made at
this time.

Widespread, trailing "stratiform" rain will likely end within 3-4
hours of the passage of the squall line tonight, along with a
lessening of swly surface winds; and this will favor the
redevelopment or maintenance of areas of low overcast and fog ahead
of the secondary front Fri morning. Scattered showers and even a few
storms, owing to markedly cooling temperatures and steepening lapse
rates aloft, atop a residually moist and buoyant low level air mass
characterized by surface dewpoints in the 50s, will also accompany
that secondary front late tonight. Even stronger gradient wind,
amidst post-frontal CAA and sharp MSL pressure rises, will likely
materialize and spread newd across SC and into at least the wrn half
of cntl NC in the few hours prior to 12Z Fri, at which time wind
gusts between 35-45 mph will be possible - strongest across the srn
Piedmont and Sandhills. A Wind Advisory may be needed for this time
period, continuing and expanding ewd into the Coastal Plain early
Fri.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
As of 440 AM Thursday...

...Gusty winds with gusts near 40 MPH are expected late Friday
morning and early afternoon...

The secondary cold front will be moving off the coast by daybreak
Friday. The widespread rain and embedded thunderstorms will have
moved offshore but scattered showers are still possible during the
morning ahead of the approaching upper trough. While the afternoon
should be dry in most locations, the vigorous upper trough may be
able to squeeze out a shower from the shallow saturated layer atop
the boundary layer. Some of the CAMS are suggesting a narrow line of
showers the move southeast across central NC during the afternoon.
The main story for Friday will be the wind and wind gusts. Cold
advection and an impressive pressure field along with decent mixing
will support sustained winds of 15 to 25 MPH with gusts of 35 to
perhaps 45 MPH during the late morning and early afternoon hours.
The strongest gusts will likely occur across the eastern Piedmont,
the Sandhills and the Coastal Plain. A wind advisory may be needed.
Highs on Friday will range in the upper 50s to lower 60s in most
locations, with cooler highs in the mid 50s across the Triad. Dry
and chilly conditions are expected on Friday night with lows of 30
to 35.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 440 AM Thursday...

An upper level shortwave should will approach and cross the area on
Saturday and Saturday night bringing a small threat of some spotty
light rain on Saturday afternoon across the Triad and much of the
area Saturday night. The system is moisture starved and only light,
scattered precipitation is expected. The thermal profile is cold
enough such that snow is not out of the question toward the daybreak
hours, but have kept the forecast all rain for now given the
marginal temperatures. This is supported by SREF forecasts of
partial thicknesses near the snow/indeterminate location on the
nomogram. Highs on Saturday will range in the upper 40s to lower 50s
with lows in the lower to mid 30s on Saturday night.

Fair weather is expected for Sunday through early Monday as high
pressure extends into the region. A slow moving cold front will
approach on Monday and move into the region on Tuesday before a
northern stream trough moves across the OH Valley and Mid Atlantic
on Wednesday. The result will be a chance of light rain or showers
on Tuesday and Wednesday. Highs on Monday will range in the lower to
mid 60s and moderate into the 60s to around 70 for Tuesday and
Wednesday. -Blaes

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 1250 PM Thursday...

A line of strong to severe thunderstorms has moved east of INT/GSO
and is expected to affect other terminals in the next 6 hours. Winds
to 50 kt are possible and the line of thunderstorms has a history of
producing tornadoes. As of 18Z, all terminals are under a tornado
watch. The storms are expected to bring a brief period of LIFR
conditions, with baseline MVFR/IFR conditions ahead of and behind
the line. In fact, INT/GSO will likely remain under LIFR conditions
with lots of low level moisture and northeasterly winds. Elsewhere,
conditions will gradually improve through the evening and overnight
hours, with VFR conditions expected by morning.

Outlook: A secondary cold front will cross the region with scattered
showers, a scouring of any preceding low clouds and fog, and
following very strong and gusty southwesterly surface winds Fri
morning.

A passing mid to upper level disturbance and related surface frontal
system will cross the region with an associated chance of light rain
and MVFR conditions late Sat into early Sun.

&&

.HYDROLOGY...
As of 725 AM Thursday...

Heavy rainfall remains very likely through tonight, particularly
over the NC Piedmont and points westward into the mountains.
Increasing deep moisture transport and surging PWs to daily record
values, in the presence of strengthening forcing for ascent through
the column, will lead to heavy rainfall; and the orientation of
convective bands parallel to the steering flow will result in slow
movement and higher rainfall amounts. Storm totals of 2-4", locally
higher, are expected through tonight from the Triangle west, with 1-
3 " totals in the east. This rainfall over the headwaters of
expansive basins will push many mainstem rivers near or over flood
stage, including parts of the Dan, Yadkin, Haw, Deep, Rocky, Cape
Fear, Neuse, and Tar Rivers and their tributaries. Flashier rivers
like the Haw will see quicker response this afternoon and tonight,
resulting in a good chance of moderate or greater flooding. While
most other sites are currently expected to peak at minor flood,
we'll keep a close eye on upstream rainfall as this event unfolds.
River flooding may extend well into the weekend over eastern
sections, as this rainwater flows through the tributaries and
downriver. -GIH

&&

.CLIMATE...

Record high minimum temperatures for February 6.

Raleigh area...      61 degrees (2008)
Greensboro area...   60 degrees (2008)
Fayetteville area... 63 degrees (2008)

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flood Watch from Thursday morning through late Thursday night for
NCZ007>010-021>026-038>041-073>076-083-084.

&&

SYNOPSIS...MWS
NEAR TERM...MWS
SHORT TERM...Blaes
LONG TERM...Blaes
AVIATION...Green/MWS
HYDROLOGY...Hartfield
CLIMATE...Badgett
Hazardous weather outlook, Feb 6, 11:11 AM EST, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
1111 AM EST Thu Feb 6 2020

NCZ007-021>024-038>040-073>076-083-084-071200-
Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Chatham-
Stanly-Montgomery-Moore-Lee-Anson-Richmond-
1111 AM EST Thu Feb 6 2020

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 27 IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.

Additionally, a line of heavy showers and thunderstorms will develop
and move across the forecast area this afternoon and evening.
Widespread wind gusts between 35 and 45 mph will accompany this
line, with corridors of locally higher and damaging gusts. An
isolated tornado or two will also be possible. The timing of these
hazards will be most likely between 3 PM and 9 PM.

Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible
late tonight and early Friday. The wind combined with saturated soil
may result in scattered to numerous uprooted trees.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong southwesterly winds, with gusts up to 35 to 45 mph Friday
morning, will gradually diminish through Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ011-027-028-042-043-077-078-085-086-088-089-071200-
Halifax-Nash-Edgecombe-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke-
Cumberland-Sampson-
1111 AM EST Thu Feb 6 2020

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

A plume of deep moisture ahead of an approaching cold front will
favor heavy downpours and rainfall amounts between one and three
inches through tonight, with an associated risk of flooding in
urban, low lying, and poor drainage areas.

Additionally, a line of heavy showers and thunderstorms will develop
and move across the forecast area this evening. Widespread wind
gusts between 35 and 45 mph will accompany this line, with corridors
of locally higher and damaging gusts. Isolated tornadoes will also
be possible. The timing of these hazards will be most likely between
6 PM and 11 PM.

Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible
this afternoon and again late tonight and early Friday. The wind
combined with saturated soil may result in scattered to numerous
uprooted trees.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong southwesterly winds, with gusts up to 35 to 45 mph Friday
morning, will gradually diminish through Friday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ008>010-025-026-041-071200-
Granville-Vance-Warren-Durham-Franklin-Wake-
1111 AM EST Thu Feb 6 2020

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Additionally, a line of heavy showers and thunderstorms will develop
and move across the forecast area this afternoon and evening.
Widespread wind gusts between 35 and 45 mph will accompany this
line, with corridors of locally higher and damaging gusts. An
isolated tornado or two will also be possible. The timing of these
hazards will be most likely between 3 PM and 9 PM.

Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible
late tonight and early Friday. The wind combined with saturated soil
may result in scattered to numerous uprooted trees.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong southwesterly winds, with gusts up to 35 to 45 mph Friday
morning, will gradually diminish through Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Feb 6, 10:44 AM EST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1044 AM EST Thu Feb 6 2020

NCZ021-038-061630-
Forsyth NC-Davidson NC-
1044 AM EST Thu Feb 6 2020

...A STRONG THUNDERSTORM WILL AFFECT FORSYTH AND DAVIDSON COUNTIES
UNTIL 1130 AM EST...

At 1044 AM EST, Doppler radar was tracking a strong thunderstorm 7
miles north of Cleveland, or 9 miles southwest of Mocksville, moving
northeast at 60 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Winston-Salem, Lexington, Thomasville, Kernersville, Clemmons,
Bermuda Run, Huntsville, Linwood, Lewisville and Walkertown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around light outdoor objects.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 500 PM EST for central North
Carolina.

LAT...LON 3611 8050 3614 8044 3626 8045 3626 8004
      3625 8004 3574 8006 3570 8033 3571 8032
      3572 8033 3574 8046 3583 8049 3584 8039
      3588 8042 3589 8037 3596 8038 3599 8042
      3601 8042 3606 8046 3604 8049 3608 8052
TIME...MOT...LOC 1544Z 242DEG 53KT 3584 8071

10

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 9:42 AM ESTAreal Flood AdvisoryRAHGuilford5 hr
Feb 6, 10:44 AM ESTSpecial Weather StatementRAHDavidson, Forsyth46 min
Feb 6, 10:57 AM ESTSevere Thunderstorm WarningRAHDavidson, Forsyth48 min
Feb 6, 11:12 AM ESTTornado WarningRAHDavidson, Forsyth33 min
Feb 6, 11:26 AM ESTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Randolph64 min
Feb 6, 11:49 AM ESTSevere Thunderstorm WarningRAHDavidson, Montgomery, Randolph, Stanly56 min
Feb 6, 11:55 AM ESTTornado Warning Tornado observedRAHDavidson, Montgomery, Randolph, Stanly35 min
Feb 6, 12:06 PM ESTAreal Flood AdvisoryRAHAlamance, Chatham, Davidson, Forsyth, Guilford, Randolph6 hr
Feb 6, 12:16 PM ESTRiver Flood WarningRAHAlamance46 hr
Feb 6, 12:27 PM ESTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Orange, Randolph48 min
Feb 6, 12:31 PM ESTTornado WarningRAHAlamance, Chatham, Guilford, Randolph29 min
Feb 6, 12:35 PM ESTSevere Thunderstorm WarningRAHAnson, Davidson, Montgomery, Randolph, Richmond, Stanly55 min
Feb 6, 12:41 PM ESTTornado WarningRAHStanly20 min
Feb 6, 12:59 PM ESTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Person, Wake46 min
Feb 6, 1:13 PM ESTSevere Thunderstorm WarningRAHChatham, Lee, Montgomery, Moore, Randolph47 min
Feb 6, 1:28 PM ESTSevere Thunderstorm WarningRAHFranklin, Halifax, Nash, Vance, Wake, Warren62 min
Feb 6, 1:48 PM ESTSevere Thunderstorm WarningRAHChatham, Durham, Franklin, Granville, Harnett, Lee and 2 more57 min
Feb 6, 2:02 PM ESTAreal Flood WarningRAHAlamance, Chatham, Davidson, Durham, Forsyth, Guilford and 2 more6 hr
Feb 6, 2:14 PM ESTRiver Flood WarningRAHAnson, Stanly41 hr
Feb 6, 2:17 PM ESTSevere Thunderstorm WarningRAHFranklin, Granville, Halifax, Johnston, Nash, Vance and 2 more43 min
Feb 6, 2:24 PM ESTRiver Flood WarningRAHDavidson, Davie63 hr
Feb 6, 2:30 PM ESTTornado WarningRAHFranklin, Nash13 min
Feb 6, 2:31 PM ESTRiver Flood WarningRAHChatham49 hr
Feb 6, 2:48 PM ESTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash, Wilson57 min
Feb 6, 2:52 PM ESTAreal Flood AdvisoryRAHFranklin, Granville, Halifax, Nash, Vance, Wake and 1 more4 hr
Feb 6, 2:53 PM ESTSpecial Weather StatementRAHAnson, Montgomery, Moore, Stanly52 min
Feb 6, 3:11 PM ESTRiver Flood WarningRAHChatham, Lee31 hr
Feb 6, 3:25 PM ESTSevere Thunderstorm WarningRAHAnson, Montgomery, Moore, Richmond, Scotland, Stanly36 min
Feb 6, 3:56 PM ESTFlash Flood Warning Considerable damage threatRAHAnson, Lee, Montgomery, Moore, Richmond, Stanly3 hr
Feb 6, 4:34 PM ESTFlash Flood Warning Considerable damage threatRAHWake3 hr
Feb 6, 5:18 PM ESTAreal Flood AdvisoryRAHCumberland, Harnett, Hoke, Johnston, Sampson, Scotland and 2 more6 hr
Feb 6, 5:21 PM ESTSpecial Weather StatementRAHScotland39 min
Feb 6, 5:28 PM ESTSevere Thunderstorm WarningRAHCumberland, Hoke, Scotland47 min
Feb 6, 5:39 PM ESTFlash Flood Warning Considerable damage threatRAHCumberland3 hr
Feb 6, 6:12 PM ESTSpecial Weather StatementRAHEdgecombe, Wilson63 min
Feb 6, 6:35 PM ESTRiver Flood WarningRAHCumberland3 days
Feb 6, 6:55 PM ESTAreal Flood WarningRAHAnson, Cumberland, Harnett, Hoke, Johnston, Lee and 7 more11 hr
Feb 6, 6:58 PM ESTRiver Flood WarningRAHJohnston41 hr
Feb 6, 6:58 PM ESTRiver Flood WarningRAHJohnston4 days

Nearby

Tornado Warnings in North Carolina, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.